# SDR DALA2025052604020

- Difficulty date: May 24, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 CPCP 2021-2001 ENGINE #1 PYLON SPIGOT RECEPTACLE FITTING BEARING BORE CAVITY WITH CORROSION.   REPAIRED LOWER SPIGOT FITTING BY REPLACEMENT IAW A319 SRM 54-51- 12-300-001. (0984383).
